| Catalog Number |
204-24-13 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/20/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11.Pending investigation.There is no other information provided.
Event or Problem Description
It was reported via legal documentation that the patient was implanted with an optetrak classic device on the right knee, with no revision surgery reported.There was no other patient/medical information provided.No x-rays or images were provided.There is no other information available.
Additional Manufacturer Narrative
D4: corrected d10: concomitant devices (b)(6) 200-02-41 - three peg patella 41mm (b)(6) 02-010-01-0240 - logic femoral ps cem left sz 4 (b)(6) 02-012-45-4030 - lgc tibial fit tray cem sz 4f / 3t (b)(6) 02-012-35-4009 - logic tibia ps mod insrt sz 4 9mm (b)(6) 204-70-00 - tibial stem ext.Screw (b)(6) 204-34-02 - fluted stem extension 25l x 14 mm h6: corrected the following: component code, type of investigation, investigation findings, investigation conclusions.Manufacturer narrative updated: the reason for the reported event cannot be confirmed from the information provided but may be due to prosthesis wear and/or inclusion of the polyethylene in the packaging recall.Potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.
Additional Manufacturer Narrative
D10: correction: concomitant devices: (b)(6) 204-04-44 - trapezoid tibial tray sz 4f/4t.(b)(6) 204-70-00 - tibial stem ext.Screw.(b)(6) 204-34-02 - fluted stem extension 25l x 14 mm.(b)(6) 200-02-41 - three peg patella 41mm.